# SDR A6WA201040785

- Difficulty date: September 14, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 23,771 hours, 21,516 cycles
- Engine: Ge CF343B1
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR HAS CHAFE DAMAGE AT FWD AND AFT LOWER INBD EDGES COMPLIED WITH REO 601R-52-82-033, REV A, REO 601R-52-82-034, REV NC, REO 601R-52-82-290 REV NC TO REPAIR CHAFE DAMAGE.
